# SDR AALA2009081200001

- Difficulty date: August 12, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 59,392 hours, 21,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - INFLIGHT MIA-LGA.  LEFT NUMBER ONE DOOR WAS OPENED WHILE STILL ARMED AND DOOR ASSIST BOTTLE WAS DISCHARGED.  SLIDE FELL FROM HOUSING WHEN OPENING DOOR.  AIRCRAFT REMOVED FROM SERVICE. REINSTALLED DOOR SLIDE AT LEFT NUMBER 1 DOOR AND REPLACED DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
